# SDR SWAA2012042403371

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 23,360 hours, 13,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT END CAP MISSING.  INSTALLED END CAP PER MM.
